# SDR AALA20011835

- Difficulty date: October 1, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT FROM SEAT 9AB THROUGH 20AB INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT GROUND WIRE AT SEAT 19AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
